# SDR SWAA2015011635830

- Difficulty date: January 14, 2015
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 26,106 hours, 15,279 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3350007
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EEPLS INOPERATIVE.  R & R EEPLS IAW DWG.
